MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Device reached eri early due to very high programmed outputs and pulse widths.The patient has epicardial leads with high thresholds.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.The device is currently not available for analysis.Therefore, no conclusion can be drawn at this time.However, biotronik monitors the post-market performance of its products closely in order to identify any trends that may reveal over time a potential manufacturing or design issue.The historic performance of the product involved in the current case does not at this point reveal any such trend.Should additional relevant information become available, this investigation will be updated.
 
Additional Manufacturer Narrative
The pacemaker was returned and analyzed.The memory content demonstrated a normal functionality of the device while implanted and in service.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In agreement with the clinical observation, the device interrogation revealed the battery status eri, triggered on (b)(6) 2019.The archive data and the programmed parameters were inspected.High right and left ventricular pacing outputs up to 6.5v and 1.5ms were documented in the archive data.This represents a high current program, which results in a faster discharge of the battery.The amount of charge taken from the battery was verified and the battery condition was found to be as expected.In conclusion, the pacemaker was fully functional.The battery status was anticipated.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9497646
Report Number1028232-2019-05664
Device Sequence Number1304986
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public04035479131777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/06/2020
03/06/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/06/2020
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR